# SDR AALA20001633

- Difficulty date: October 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27R CORRODED BETWEEN STATION 500-520.  REPAIRED STRINGER 27R PER SRM 53-10-3 AND ESO 11697 DATED 10/2/200.  FOUND SKIN OUT OF LIMITS.  REPAIRED SKIN WITH .100 7075 PLUS 6 DOUBLER PER SRM 53-30-3.  (M)
